# SDR UIEA2011011400114

- Difficulty date: January 14, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 74,043 hours, 14,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO INTERCOSTAL AT STA 1955 RBL 50 ANCHOR NUT UNDER SKIN CORRODED.  TO REMVOE NUT, REMOVE DAMAGE AND DETERMINE LIMITS(NUTS REMVOED AND BLENDOUT PER SRM 51-10-01. ANCHOR NUT HOLES CORRODED THROUGH.  TO DO REPAIR AT STA 12000. REPAIR DONE PER SRM 53-10-07. PG 123 AT STA 2000 SATISFACTORY.  NUTS INSTALLED PER SRM 51-30-02. SATISFACTORY.)
